MathSciNet Relay Station
MathSciNet bibliographic data
MR319140 (47 #7686) 54C56 (22C05)
Keesling, James On the shape of torus-like continua and compact connected topological groups. Proc. Amer. Math. Soc. 40 (1973), 297–302.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement